Random point sets and their diffraction

Baake M, Kösters H (2011)
Philosophical Magazine 91(19-21): 2671-2679.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The diffraction of various random subsets of the integer lattice d, such as the coin tossing and related systems, are well understood. Here, we go one important step beyond and consider random point sets in d. We present several systems with an effective stochastic interaction that still allow for explicit calculations of the autocorrelation and the diffraction measure. We concentrate on one-dimensional examples for illustrative purposes, and briefly indicate possible generalisations to higher dimensions. In particular, we discuss the stationary Poisson process in d and the renewal process on the line. The latter permits a unified approach to a rather large class of one-dimensional structures, including random tilings. Moreover, we present some stationary point processes that are derived from the classical random matrix ensembles as introduced in the pioneering work of Dyson and Ginibre. Their reconsideration from the diffraction point of view improves the intuition on systems with randomness and mixed spectra.
Stichworte
random matrix ensembles; diffraction spectra; stochastic point processes
Erscheinungsjahr
2011
Zeitschriftentitel
Philosophical Magazine
Band
91
Ausgabe
19-21
Seite(n)
2671-2679
ISSN
1478-6435
Page URI
https://pub.uni-bielefeld.de/record/2289717

Zitieren

Baake M, Kösters H. Random point sets and their diffraction. Philosophical Magazine. 2011;91(19-21):2671-2679.
Baake, M., & Kösters, H. (2011). Random point sets and their diffraction. Philosophical Magazine, 91(19-21), 2671-2679. https://doi.org/10.1080/14786435.2010.513696
Baake, M., and Kösters, H. (2011). Random point sets and their diffraction. Philosophical Magazine 91, 2671-2679.
Baake, M., & Kösters, H., 2011. Random point sets and their diffraction. Philosophical Magazine, 91(19-21), p 2671-2679.
M. Baake and H. Kösters, “Random point sets and their diffraction”, Philosophical Magazine, vol. 91, 2011, pp. 2671-2679.
Baake, M., Kösters, H.: Random point sets and their diffraction. Philosophical Magazine. 91, 2671-2679 (2011).
Baake, Michael, and Kösters, Holger. “Random point sets and their diffraction”. Philosophical Magazine 91.19-21 (2011): 2671-2679.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar